Alert archive / Maine / Wind Advisories in 2008

Wind Advisory 9, NWS Caribou, ME

February 13, 2008Hancock County, Washington County, Maine

NWS Caribou, ME issued this wind advisory at Feb 13, 2008, 4:28 AM EST for Hancock County, Washington County, Maine. It took effect at Feb 13, 2008, 1:00 PM EST. It was in force for 97 min.

The area

The counties it named.

The facts

Issued
Feb 13, 2008, 4:28 AM EST (09:28 UTC)
In effect from
Feb 13, 2008, 1:00 PM EST
Expired
Feb 13, 2008, 2:37 PM EST
In force
97 min
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 9.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2008-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2008-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1318 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCAR 130928
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
428 AM EST WED FEB 13 2008

...A BRIEF PERIOD OF STRONG GUSTY SOUTHEAST WINDS IS POSSIBLE THIS
AFTERNOON ACROSS COASTAL DOWNEAST MAINE...

.A BRIEF PERIOD OF STRONG SOUTHEAST WINDS WILL OCCUR OVER COASTAL
DOWNEAST MAINE THIS AFTERNOON AFTER PRECIPITATION CHANGES TO ALL
RAIN. THESE WINDS WILL OCCUR JUST PRIOR TO THE LOW REACHING THE
GULF OF MAINE THIS EVENING. STRONGEST WINDS WILL BE ALONG EXPOSED
OCEAN AND HIGHER TERRAIN AREAS.

MEZ029-030-131800-
/O.NEW.KCAR.WI.Y.0009.080213T1800Z-080213T2300Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
428 AM EST WED FEB 13 2008

...WIND ADVISORY IN EFFECT FROM 1 PM TO 6 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EST THIS
AFTERNOON. 

EXPECT WINDS TO BECOME SOUTHEAST AND INCREASE TO 20 TO 30 MPH WITH
GUSTS UP TO 45 MPH THIS AFTERNOON...ESPECIALLY ALONG EXPOSED
OCEAN AND HIGHER TERRAIN AREAS. WINDS WILL SUBSIDE SOMEWHAT THIS
EVENING AS THE LOW MOVES INTO THE GULF OF MAINE.

PREPARE FOR THE POSSIBILITY OF MINOR WIND DAMAGE TO SHRUBBERY...
TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN.
ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR
FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

VJN
2 follow-up statements
000 
WWUS71 KCAR 131701
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1201 PM EST WED FEB 13 2008

...A BRIEF PERIOD OF STRONG GUSTY SOUTHEAST WINDS IS POSSIBLE
THIS AFTERNOON ACROSS COASTAL DOWNEAST MAINE...

.A BRIEF PERIOD OF STRONG SOUTHEAST WINDS WILL OCCUR OVER COASTAL
DOWNEAST MAINE THIS AFTERNOON. THESE WINDS WILL OCCUR JUST PRIOR
TO THE LOW REACHING THE GULF OF MAINE THIS EVENING. STRONGEST
WINDS WILL BE ALONG THE IMMEDIATE COAST AND OVER HIGHER TERRAIN.

MEZ029-030-132300-
/O.CON.KCAR.WI.Y.0009.080213T1800Z-080213T2300Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
1201 PM EST WED FEB 13 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

EXPECT WINDS TO BECOME SOUTHEAST AND INCREASE TO 20 TO 30 MPH
WITH GUSTS UP TO 45 MPH THIS AFTERNOON...ESPECIALLY ALONG THE
IMMEDIATE COAST AND OVER HIGHER TERRAIN. WINDS WILL SUBSIDE
SOMEWHAT THIS EVENING AS THE LOW MOVES INTO THE GULF OF MAINE.

PREPARE FOR THE POSSIBILITY OF MINOR WIND DAMAGE TO SHRUBBERY...
TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN
DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

FOSTER
000 
WWUS71 KCAR 131937
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
237 PM EST WED FEB 13 2008

MEZ029-030-132045-
/O.CAN.KCAR.WI.Y.0009.000000T0000Z-080213T2300Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
237 PM EST WED FEB 13 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND
ADVISORY. 

THE COASTAL FRONT WILL REMAIN JUST ALONG THE COASTLINE KEEPING
STRONGER WINDS OUT OVER THE WATERS. EXPECT SE WINDS 10 TO 20 MPH
WITH HIGHER GUSTS ALONG THE IMMEDIATE COASTLINE THIS EVENING.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR
FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

FOSTER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Feb 13, 4:18 AM EST, 10 minutes earlier.

Area forecast discussion, Feb 13, 4:18 AM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
418 AM EST WED FEB 13 2008

.SYNOPSIS...
LOW PRESSURE WILL TRACK UP THE EAST COAST...CROSSING THE GULF OF
MAINE LATE TODAY. THIS SYSTEM WILL SPREAD ANOTHER ROUND OF SNOW AND
MIXED PRECIPITATION ACROSS THE REGION TODAY INTO TONIGHT. AFTER A
BREAK THURSDAY...A WEAK LOW FROM THE GREAT LAKES WILL BRING A
CHANCE OF SNOW TO THE REGION FRIDAY AFTERNOON AND NIGHT. COLDER
ARCTIC AIR WILL FOLLOW FOR THE WEEKEND AS HIGH PRESSURE MOVES EAST
FROM CENTRAL CANADA.
&&

.NEAR TERM /THROUGH TONIGHT/...
MODELS CONT TO ADVERTISE A SIMILAR SCENARIO TO LAST UPDATE.
SUBSEQUENTLY...WX GRIDS WERE UPDATED TO PROVIDE DETAILS SUCH AS
PRECIP INTYENSITY AND A REFINING OF PRECIP TRANSITION TIMING.
MODELS STILL INDICATE STRONG WARM ADVCN WITH PRECIP TDY...WITH THE
PRECIP TRANSITION ZONE GETTING A LITTLE NORTH OF A CARIBOU TO
PORTAGE LINE. THE TRANSITION FROM FZRA TO RN COULD GET CLOSE TO A
HOULTON-PATTEN-WELLINGTON LINE BY LATE DAY/ERLY EVE BEFORE THE LOW
COSOLIDATES IN THE ERN GULF OF ME AND MOVES INTO THE BAY FUNDY
LATE THIS EVE...REVERSING THE LLVL ADVECTION TO COLD AND ENDING
PRECIP AS A PD OF SN ACROSS THE NE AND CNTRL HIGHLANDS PTN OF THE
FA. 6HRLY QPFS STILL SUGGEST THE HIGHEST SN TOTALS FALLING OVR NE
AROOSTOOK AND FAR NRN PISCATAQUIS COUNTIES...WHERE HIER QPF MAKES
UP THE AMOUNT OF SNFL LOSSED BY SLEET AND FZRA...BUT THERE IS SOME
UNCERTAINY REGARDING THE AREA THIS WILL OCCUR OVER.

RNFL FALLING OVR SNOW PACK COULD BE A PROBLEM OVR DOWNEAST AREAS
THIS AFT AND EVE...RESULTING IN PONDING OF WATER AND PERHAPS MINOR
FLOODING OF POOR DRAINAGE AREAS. ALL PRECIP SHOULD WIND DOWN LATE
TNGT AS THE LOW CONTS TO MOVE NE INTO THE CANADIAN MARITIMES.
&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
LOW PRESSURE MOVES TO THE NORTHEAST OF NEW ENGLAND AT THE BEGINNING
OF THIS PERIOD. AT THE SAME TIME HIGH PRESSURE BUILDS IN FROM THE
WEST. THIS SYSTEM WILL CREST OVER THE AREA THURSDAY NIGHT THEN
MOVE TO THE EAST. LOW PRESSURE WILL APPROACH FROM THE WEST DURING
THE DAY FRIDAY. HAVE CREATED THE POPS AND SKY GRIDS WITH A BLEND
OF THE NAM/12...GFS40 AND THE SREF. HAVE MADE A FEW MANUAL
ADJUSTMENTS TO THE SKY GRIDS. WIND GRIDS CREATED WITH GMOS. HAVE
BLENDED NAM12 AND GFS40 FOR QPF. TEMPERATURES AND DEW POINT
CREATED WITH GMOS.
&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
BASE ON GFS OPERATIONAL RUN...LOW PRESSURE WILL PASS ACROSS THE
NORTHERN TIP OF THE STATE FRIDAY INTO FRIDAY NIGHT THEN CONTINUE
TO INTENSIFY AS IF MOVES INTO THE MARITIMES SATURDAY. THE GFS MEAN
ENSEMBLE IS SIMILAR WITH THIS SYSTEM BUT THE ECMWF IS FASTER. HIGH
PRESSURE ALONG WITH COLDER AIR MASS MOVE IN BEHIND THIS SYSTEM
LATER SATURDAY. THE HIGH PRESSURE SYSTEM IS EXPECTED TO CREST OVER
THE FORECAST AREA SATURDAY EVENING. LOW PRESSURE APPROACHES FROM
THE NORTHERN GREAT LAKES EARLY SUNDAY. AT THE SAME TIME ANOTHER
LOW EMERGES FROM THE GULF OF MEXICO. BOTH SYSTEM CONVERGE OVER THE
MID-ATLANTIC STATES EARLY MONDAY THEN MOVE ALONG THE MAINE COAST
MONDAY AFTERNOON...THEN MOVE OVER THE MARITIMES TUESDAY. THE GFS
ENSEMBLE IS SIMILAR AS THE OPERATIONAL RUN WITH THIS
SYSTEM...HOWEVER THE ECMWF MOVES THIS SYSTEM TO THE WEST OF THE
STATE. HAVE INITIALIZED ALL GRIDS FOR THIS PERIOD WITH GMOS. WILL
LOWER POPS DURING THE DAY SATURDAY SINCE MOS APPEAR TOO SLOW TO
MOVE PRECIPITATION OUT OF THE AREA. THE ONLY OTHER CHANGE IS TO
RAISE TEMPERATURES DURING THE DAY MONDAY. PREFER GFS
OPERATIONAL/MEAN ENSEMBLE SOLUTION WITH THIS EVENT WHICH KEEPS LOW
FURTHER TO THE EAST...HOWEVER GMOS STILL APPEARS TOO COLD GIVEN
THE WARMER TEMPERATURES INDICATED AHEAD OF THIS SYSTEM BY THE
OPERATIONAL RUN. WITH THIS IN MIND WILL CHANGE SNOW TO RAIN OVER
THE SOUTH. NO OTHER CHANGES HAVE BEEN MADE TO GMOS NUMBERS.
&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: IFR TDY ALL TAF SITES IN SN AND MIXED PRECIP AND EVEN
RN FOR DOWNEAST SITES THIS AFT AND EVE. CONDITIONS SHOULD AT LEAST
IMPROVE TO MVFR IF NOT VFR LATE TNGT AS PRECIP ENDS AND WINDS
BECOME DOWNSLOPE WNW.

SHORT TERM: VFR CONDITIONS EXPECTED THURSDAY INTO THURSDAY EVENING
AS HIGH PRESSURE MOVES ACROSS THE REGION. MVFR CONDITIONS POSSIBLE
AT TIMES IN NORTH FRIDAY AS LOW PRESSURE MOVES ACROSS THE NORTHERN
PORTION OF THE STATE.
&&

.MARINE...
NEAR TERM: WILL CONT WITH GALE...WITH WINDS DECREASING TO SCA BY
LATE TNGT. WV HTS WILL EASILY EXCEED 10FT LATE TDY INTO TNGT.

SHORT TERM: HAVE INITIALIZED 12Z THURSDAY THRU 00Z SATURDAY WITH
50/50 BLEND OF NAM12 AND GFS40. WILL INCREASE WIND SPEEDS 2 TO 3
KNOTS IN NORTHWEST FLOW THURSDAY INTO THURSDAY EVENING. WAVES:
INTO THURSDAY EVENING THE SPECTRAL DATA AT CAR01 INDICATES
SOUTHERLY/11-12 SECOND INCOMING SWELL FIELD IN CONJUNCTION WITH
NORTHWEST WIND WAVE. THIS SWELL FIELD LIKELY WAS GENERATED
WEDNESDAY IN LONG FETCH EAST AND SOUTH OF NEW ENGLAND. DURING LAST
FEW SIMILAR EVENTS WMA SHOWING HISTORY OF LOW BIAS....SO WILL
INCREASE COMBINED WAVE HEIGHT 1 TO 2 FEET ABOVE WAVE MODEL INTO
DAY FRIDAY. FOR REMAINDER OF PERIOD 00Z SATURDAY THRU 12Z MONDAY
HAVE INITIALIZED WIND/WAVE GRIDS WITH GMOS/WNA WITH NO
MODIFICATIONS.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING FROM 6 AM THIS MORNING TO MIDNIGHT EST
     TONIGHT FOR MEZ001>006-010.
     WINTER STORM WARNING UNTIL 6 PM EST THIS AFTERNOON FOR MEZ011-
     031-032.
     WINTER STORM WARNING UNTIL 1 PM EST THIS AFTERNOON FOR
     MEZ015>017-029-030.
     WIND ADVISORY FROM 1 PM TO 6 PM EST THIS AFTERNOON FOR MEZ029-
     030.
MARINE...GALE WARNING FROM 6 AM THIS MORNING TO 6 PM EST THIS AFTERNOON
     FOR ANZ050>052.

&&

NEAR TERM...VJN
SHORT TERM...MIGNONE
LONG TERM...MIGNONE
AVIATION...VJN
MARINE...VJN/MIGNONE
Hazardous weather outlook, Feb 13, 4:18 AM EST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
418 AM EST WED FEB 13 2008

MEZ001-141200-
NORTHWEST AROOSTOOK-
418 AM EST WED FEB 13 2008

...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ002-141200-
NORTHEAST AROOSTOOK-
418 AM EST WED FEB 13 2008

...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ003>006-010-141200-
NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-
SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-
418 AM EST WED FEB 13 2008

...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ011-031-032-141200-
CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
418 AM EST WED FEB 13 2008

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ015>017-141200-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
418 AM EST WED FEB 13 2008

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ029-030-141200-
COASTAL HANCOCK-COASTAL WASHINGTON-
418 AM EST WED FEB 13 2008

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 1 PM TO 6 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-141200-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
418 AM EST WED FEB 13 2008

...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VJN

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 12:43 PM ESTAreal Flood AdvisoryCARHancock, Washington12 hr
Feb 13, 2:18 PM ESTAreal Flood AdvisoryCARHancock, Penobscot, Washington12 hr
Feb 13, 4:34 PM ESTWind AdvisoryCARHancock, Washington3 hr

Nearby

Wind Advisories in Maine, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.